# SDR AALA981185

- Difficulty date: June 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N293AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49305
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - AFTER TAXI TO HANGAR THE SLIDE EMERGENCY LIGHTS WOULD NOT EXTINGUISH.  REPAIRED WIRE ON EMERGENCY LIGHT PACK B5-28.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
